gynecologist-icon
Periods after Deviry 10
My periods was due on 15th October , I did not get menses so started deviry 10 mg once daily at night from 19th October to 23rd October for 5 days. Today is 26th October I have not got my menses. When can I expect my menses to come ? In general my menses are regular. First time experiencing delay. Please kindly advise.
423 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Wait till 8 - 10 days of your last deviry dose.. That is wait till 2nd of nov
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Deviry 10mg to be taken twice a day for 5 days for withdrawal bleeding. But if you are pregnant then you will not get withdrawal bleed, even with medication. So please check a urine pregnancy test once. If negative, better to consult a gynaecologist before taking any further medication.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.